# SDR C2XA09RI197

- Difficulty date: November 11, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 19,635 hours, 14,880 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Inoperative
- Location: Apu
- Part time: 9,252 hours, 15,242 cycles
- Component: Apu
- Component part number: 4504113A
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START, APU FIRE INDICATION ON EICAS WITH SMOKE COMING FROM APU TAIL CONE.  APU CUT, NO FIRE NOTICED.  EWR MX REMOVED AND REPLACED APU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
